# SDR SWAA114881

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 45,888 hours, 36,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE 14Y CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 639, LBL 45.5.  REPAIRED WEB IAW SRM AND ER.
